# SDR SWAA2022041392524

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 66,901 hours, 33,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVER WING EXIT SIDEWALL LIGHT INOP / [01] REMOVED AND REPLACED OVER WING EXIT LIGHT ASSEMBLY  REF AMM 33-21-00
